# SDR P5CA2021073100270

- Difficulty date: July 31, 2021
- Submitted: August 4, 2021
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Indicator
- Part number: 154LUA105
- Part serial: 12053191
- Condition: Faulted
- Location: Temp Control
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE TEMP CONTROL VALVE INDICATOR ON THE OVERHEAD PANEL WILL NOT MOVE POSITION EITHER IN AUTO CONTROL OR IN MAN CONTROL( FOUND F/D TEMP VALVE WORKS OK ON ECS PAGE, BUT TEMP PANEL IND INOP. DEFERRED TO MEL 21-65-01 PER MDDR #151055, CAT "C". INSTALLED PLACARD. NOTIFIED TO MCC. NEED P/N 15420A T/I: JZ 0637Z  /  LP 1317792 ITEM 4: REMOVED AND REPLACED TEMP POSITION VALVE INDICATOR, THEN OPS CHECKED OK PER 21-64-01/401. THIS CLEARED MDDR 151055, NOTIFIED MCC. )
